# SDR 07FDEA03064

- Difficulty date: August 23, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 53,354 hours, 8,663 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing Race
- Condition: Migrated
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON AFT MOUNT BEARING AFT FACE OUTER RACE FOUND MIGRATED.   08-31-07   REMOVED AND REPLACED AS PER FEDEX E.A. 1-5410-112388.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
